MathSciNet Relay Station
MathSciNet bibliographic data
MR2653927 11A25 (11B83)
Ji, Qing-Zhong; Ji, Chun-Gang On the periodicity of some Farhi arithmetical functions. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3025–3035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement